On Wednesday this week I decided this was no longer for me, only I don’t speak to my doctor again until this coming Wednesday to discuss an alternative and how best to withdraw.
I was going through an episode and decided to just quit cold turkey and convinced myself that the side effects would pass etc. Well I didn’t get anything at all for a couple of days so thought I might be lucky, then last night I was ‘cloudy’ and feeling really disassociated and it was horrible, the worst I’ve had it. So I decided to take half of one tablet to hopefully suppress that feeling and it did help and I feel okay this morning.
For context I was only on 112.5mg (75mg morning and 37.5mg evening) and last night I took one half of a 37.5mg tablet.
How should I take the next few days to minimise side effects? I was thinking to not plan anything in and the next time I get a similar feeling take another half tablet or something if it’s unbearable. Or am I better off riding it out? I should have something new to take from Wednesday but I don’t want the doctor to tell me I need to withdraw from this for ages first so trying to get ahead of it.